Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    10
  • views
    5433

Week 3


Amanda4747

716 views

Everything is still surfacing and a few of my pimples get inflamed... probably from me trying to pop them. I know it is horrible for my skin, but I don't like to walk around with big bumps on my face! My skin tone and texture has never looked worse I don't think... I feel depressed. Today, I went to workout for the first time in a month and I think it's most likely cause I get too depressed to get out of bed for anything other than work and school (the things I NEED to get up for).. I feel horrendous, no matter how supportive my family and boyfriend are... I have never had skin like this so I don't know what to do.. I go back for my one month check up with my derm in a week and I am going to ask to get on name brand ortho-tri cyclen.. she might not want to do it because she said since I messed up the order of my birth control pills over the summer, it might take some time to regulate my hormones again and changing so many things (being that I started solodyn and ziana) can really make things go crazy... I just don't know what to do... UGH. I am so sad.. I feel so ugly...

So,

TONE: hyper-pigmentation everywhere

TEXTURE: little clogged pores all over my jawline

UPDATE: So, I called my derm and asked if it was supposed to be a one month check up or a two month check up because I wasn't too sure. It turned out she wanted to see me after two months of using Solodyn and Ziana. That made more sense since I keep reading that it can take up to two months to see a drastic change. I am so impatient with this stuff!!! UGH... I really hope this will be the answer to my prayers by 2 months of use... On the other hand, I have taken Tri-Nessa consistently for 3 months now... hopefully my body and hormones will be regulated again very soon!!! (FINGERS CROSSED!!!)

1 Comment


Recommended Comments

Did you know that popping pimples spreads bacteria from inside the infected pustule into the surrounding pores thereby creating more acne? Try to stop. I am on a generic form of Ortho-Tri-cyclen called Tri-sprintec, same difference, cured my breakouts so nicely! Peace!

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×